N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Extended virtual element method for the Laplace problem with singularities and discontinuities

E. Benvenuti, A. Chiozzi, G. Manzini, and N. Sukumar. Extended virtual element method for the Laplace problem with singularities and discontinuities. Computer Methods in Applied Mechanics and Engineering, 356:571–597, 2019.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Benvenuti:2019:EVE,
	author = "E. Benvenuti and A. Chiozzi and G. Manzini and N. Sukumar",
	title  = "Extended virtual element method for the {Laplace} problem
                  with singularities and discontinuities",
	journal = CMAME,
  	year   = 2019,
        volume = {356},
        pages = {571--597},
        bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/polyfem/papers/xvem-laplace.pdf",
        bib2html_pubtype = {Journal},
        bib2html_rescat =  {Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11